# SDR WLDA2004120

- Difficulty date: October 14, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB16475
- Condition: Cracked
- Location: Lt Wing Nr2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A CHECK, FOUND LT WING NR 2 SLAT OUTBOARD SIDE ANGLE/UPPER SKIN PANEL CRACK AT XIS 360.  REPAIRED LT WING NR 2 SLAT OUTBOARD SIDE ANGLE/UPPER SKIN PANEL CRACK PER EGAT EI W2004A57B-592 REV.00 (MD-11 SRM VOL.I 57-10-00 FIG 33 AND FIG 10).  PERFORMED SLAT OPERATION AND CONDITION CHECK FOUND ALL NORMAL.
